Anyone else experience Period like cramps while on Prometrium Caps? - Mothering Forums
Forum Jump: 
 
Thread Tools
#1 of 1 Old 08-01-2008, 12:15 PM - Thread Starter
 
chix99's Avatar
 
Join Date: Jul 2008
Posts: 36
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Hi there,
I'm on 200 MG of Prometrium Caps - and I'm 10 dpo. Have been taking the vaginal suppositories for 9 days now, and just 2-3 days ago, I started wtih period like cramps. Weird, huh? Does anyone know if this is a commond side effect?
Thanks!
- Fran
chix99 is offline  
Reply

Quick Reply
Message:
Drag and Drop File Upload
Drag files here to attach!
Upload Progress: 0
Options

Register Now

In order to be able to post messages on the Mothering Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
If you do not want to register, fill this field only and the name will be used as user name for your post.
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off